MathSciNet Relay Station
MathSciNet bibliographic data
MR1292589 54A10 (54C30)
Porter, Jack R.; Stephenson, R. M., Jr.; Woods, R. Grant Maximal pseudocompact spaces. Comment. Math. Univ. Carolin. 35 (1994), no. 1, 127–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement